# SDR UIEA2021022200402

- Difficulty date: February 21, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 92,955 hours, 18,163 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Priority Valve
- Part number: 80217012
- Part serial: 900664
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG "R ENG PRV"(IAW FIM 36-10-00. FOUND THE PRV TO BE AT FAULT.  REMOVED AND REPLACED RT ENGINE PRV IAW AMM 36-11-18.  OPS TEST GOOD.  STATUS MESSAGE CLEARED.)
